# SDR CA151203001

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,486 hours
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Faulted
- Location: Landing Gear
- Part time: 2,363 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WAS SELECTED DOWN ON APPROACH AND ONLY 3 RED LIGHTS WERE INDICATED. PERFORMED ALTERNATE GEAR EXTENSION AND LANDED NORMALLY. MAINTENANCE TROUBLESHOOTING DISCOVERED PSEU FAULT CODE DIN01A. LANDING GEAR SELECTOR CONTROL UNIT WAS REPLACED AND GEAR SWINGS WERE COMPLETED WITH NO FURTHER FAULTS. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
